Table of Contents
Journal of Gravity
Volume 2017 (2017), Article ID 9151485, 6 pages

Corrigendum to “Clusters of Galaxies in a Weyl Geometric Approach to Gravity”

Faculty of Mathematics & Natural Sciences and Interdisciplinary Centre for History and Philosophy of Science, University of Wuppertal, 42119 Wuppertal, Germany

Correspondence should be addressed to Erhard Scholz

Received 24 November 2016; Accepted 17 July 2017; Published 15 October 2017

Copyright © 2017 Erhard Scholz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Erhard Scholz, “Corrigendum to “Clusters of Galaxies in a Weyl Geometric Approach to Gravity”,” Journal of Gravity, vol. 2017, Article ID 9151485, 6 pages, 2017. doi:10.1155/2017/9151485